@article{TM_1999_224_a20,
author = {A. I. Subbotin and A. G. Chentsov},
title = {An {Iterative} {Procedure} for {Constructing} {Minimax} and {Viscosity} {Solutions} to the {Hamilton{\textendash}Jacobi} {Equations} and {Its} {Generalization}},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {311--334},
year = {1999},
volume = {224},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1999_224_a20/}
}
TY - JOUR AU - A. I. Subbotin AU - A. G. Chentsov TI - An Iterative Procedure for Constructing Minimax and Viscosity Solutions to the Hamilton–Jacobi Equations and Its Generalization JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1999 SP - 311 EP - 334 VL - 224 UR - http://geodesic.mathdoc.fr/item/TM_1999_224_a20/ LA - ru ID - TM_1999_224_a20 ER -
%0 Journal Article %A A. I. Subbotin %A A. G. Chentsov %T An Iterative Procedure for Constructing Minimax and Viscosity Solutions to the Hamilton–Jacobi Equations and Its Generalization %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1999 %P 311-334 %V 224 %U http://geodesic.mathdoc.fr/item/TM_1999_224_a20/ %G ru %F TM_1999_224_a20
A. I. Subbotin; A. G. Chentsov. An Iterative Procedure for Constructing Minimax and Viscosity Solutions to the Hamilton–Jacobi Equations and Its Generalization. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Algebra. Topology. Differential equations and their applications, Tome 224 (1999), pp. 311-334. http://geodesic.mathdoc.fr/item/TM_1999_224_a20/
[1] Maslov V. P., Kolokoltsov V. N., Idempotentnyi analiz i ego primenenie v optimalnom upravlenii, Nauka, M., 1994, 142 pp. | MR
[2] Krasovskii N. N., Teoriya upravleniya dvizheniem, Nauka, M., 1966, 476 pp. | MR
[3] Krasovskii N. N., Igrovye zadachi o vstreche dvizhenii, Nauka, M., 1970, 420 pp. | MR
[4] Krasovskii N. N., Subbotin A. I., Pozitsionnye differentsialnye igry, Nauka, M., 1974, 456 pp. | MR | Zbl
[5] Subbotin A. I., Minimaksnye neravenstva i uravneniya Gamiltona–Yakobi, Nauka, M., 1991, 216 pp. | MR
[6] Subbotin A. I., “Minimaksnye resheniya uravnenii s chastnymi proizvodnymi pervogo poryadka”, UMN, 51:2 (1996), 105–138 | MR | Zbl
[7] Subbotin A. I., Chentsov A. G., Optimizatsiya garantii v zadachakh upravleniya, Nauka, M., 1981, 288 pp. | MR
[8] Subbotin A. I., Chentsov A. G., “Iteratsionnaya protsedura postroeniya minimaksnykh i vyazkostnykh reshenii uravnenii Gamiltona–Yakobi”, Dokl. RAN, 348:6 (1996), 736–739 | MR | Zbl
[9] Chentsov A. G., “O strukture igrovoi zadachi sblizheniya”, DAN SSSR, 224:6 (1975), 1272–1275 | MR | Zbl
[10] Chentsov A. G., “Ob igrovoi zadache sblizheniya v zadannyi moment vremeni”, Mat. sb., 99:3 (1976), 394–420 | MR | Zbl
[11] Chentsov A. G., “K igrovoi zadache navedeniya”, DAN SSSR, 226:1 (1976), 73–76 | MR | Zbl
[12] Chentsov A. G., “Iteratsionnaya programmnaya konstruktsiya dlya differentsialnoi igry s fiksirovannym vremenem okonchaniya”, DAN SSSR, 240:1 (1978), 796–800
[13] Chistyakov S. V., “O resheniyakh igrovykh zadach presledovaniya”, PMM, 41:5 (1977), 825–832 | MR | Zbl
[14] Clarke F. H., Ledyaev Yu. S., “Mean value inequalities in Hilbert space”, Trans. Amer. Math. Soc., 344 (1994), 307–324 | DOI | MR | Zbl
[15] Clarke F. H., Ledyaev Yu. S., Stern R. J., Wolenski P. R., “Qualitative properties of trajectories of control systems: A survey”, J. Dyn. and Contr. Syst., 1:1 (1995), 1–48 | DOI | MR | Zbl
[16] Crandall M. G., Lions P.-L., “Viscosity solutions of Hamilton–Jacobi equations”, Trans. Amer. Math. Soc., 277:1 (1983), 1–42 | DOI | MR | Zbl
[17] Crandall M. G., Evans L. C., Lions P.-L., “Some properties of viscosity solutions of Hamilton–Jacobi equations”, Trans. Amer. Math. Soc., 282:2 (1984), 487–502 | DOI | MR | Zbl
[18] Crandall M. G., Ishii H., Lions P-L., “Uniqueness of viscosity solutions revisited”, J. Math. Soc. Japan, 39 (1987), 581–596 | DOI | MR | Zbl
[19] Subbotin A. I., Generalized solutions of first order PDEs: The dynamical optimization perspective, Birkhäuser, Boston, 1995 | MR
[20] Krasovskii N. N., Upravlenie dinamicheskoi sistemoi. Zadacha o minimume garantirovannogo rezultata, Nauka, M., 1985, 518 pp. | MR
[21] Kelli Dzh. L., Obschaya topologiya, Nauka, M., 1981, 431 pp. | MR
[22] Engelking R., Obschaya topologiya, Mir, M., 1986, 751 pp. | MR
[23] Chentsov A. G., Metod programmnykh iteratsii dlya differentsialnoi igry sblizheniya-ukloneniya, dep. v VINITI No 1933-79, 1979, 101 pp.
[24] Dyatlov V. P., Chentsov A. G., “Monotonnye iteratsii mnozhestv i ikh prilozheniya k igrovym zadacham upravleniya”, Kibernetika, 1987, no. 2, 92–99 | MR | Zbl
[25] Varga Dzh., Optimalnoe upravlenie differentsialnymi i funktsionalnymi uravneniyami, Nauka, M., 1977, 624 pp. | MR
[26] Yang L., Lektsii po variatsionnomu ischisleniyu i teorii optimalnogo upravleniya, Mir, M., 1974, 427 pp. | MR
[27] Gamkrelidze R. V., Osnovy optimalnogo upravleniya, Izd-vo Tbil. un-ta, Tbilisi, 1975, 253 pp. | MR
[28] Ekland I., Temam R., Vypuklyi analiz i variatsionnye problemy, Mir, M., 1979, 241 pp. | MR
[29] Gamkrelidze R. V., Kharatishvili G. L., “Ekstremalnye zadachi v lineinykh topologicheskikh prostranstvakh”, Izv. AN SSSR. Ser. mat., 33:4 (1969), 781–839 | MR | Zbl